# SDR GAIA99144B

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 6598641
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TOL- ATL - FLT 518 - DURING TAKEOFF, THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED AFTER THE GEAR WAS SELECTED UP.  THE LIGHT ON THE FLIGHT ENGINEERS DOOR WARNING PANEL.  THE CREW CARRIED OUT AOM PROCEDURES, AND RETURNED TO TOL MAKING A ROUTINE AND SAFE LANDING.  FERRIED AIRCRAFT TO OSC FROM TOL.  MAINTENANCE ADJUSTED THE NOSE GEAR WARNING SWITCHES IAW UAL B727 MM 32-63-02.  OPERATIONAL CHECKED NORMAL IAW UAL B727 MM 32-63-04.  PERFORMED NOSE GEAR STRUT REPACK IAW UAL MM 32-21-31.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED BACK TO SERVICE.  (M)
